# SDR CA100805010

- Difficulty date: May 31, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Cessna 172N
- Aircraft time: 5,988 hours
- Engine: Lyc O320H2AD
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Bolt
- Condition: Sheared
- Location: Nr 2 Cylinder
- Part time: 1,903 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

6 ON 8 BOLTS FOUND SHEARED ON CYLINDER NR 2.
